# SDR SIMA200732301

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 15,199 hours, 13,355 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: C16221GC03
- Part serial: C162210012
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, DURING TAKEOFF ROLL AT 50 KNOTS THE STAND BY ALTIMETER  INDICATOR WENT TO CAGE.  REPLACED STAND BY ATT INDICATOR AIRCRAFT RETURNED TO SERVICE.
